# SDR 95ZZZX3043

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 310846701
- Condition: Misidentified
- Location: Hot Section
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED FROM I.T.S. AVIATION, INC., IDENTIFIED AS 3103775-01.  PART IN REALITY IS AS 3108467-01 LINER WITH SB 3236R2 COMPLIED WITH.  THE LINER ASSEMBLY WAS NOT REIDENTIFIED WHEN THE SB WAS COMPLETED.  PART RETURNED TO VENDOR.
